I had a really bad panic attack on Christmas morning—I hadn’t taken my meds yet.  By the end of it, I ended up in fetal position bawling my eyes out and sweating bullets.  It was probably a combination of all the new meds my doctor put me on.  I’m not taking Xanax anymore—I’m on Klonopin instead now.  It’s actually been better for me since I take it daily without having to worry about taking Xanax as needed.  My doctor knows I was really concerned about becoming dependent on benzodiazepines so it makes sense to switch me to Klonopin.  I’ve also added Abilify to my cocktail to assist the Lexapro.  I have yet to see results but my doctor is confident it will be effective in helping with my depression.

Final tally:

  • 20 mg Lexapro daily
  • 2 mg Abilify daily
  • 1 mg Klonopin daily
  • 60 mg Vyvanse daily

Klonopin has helped a lot; I like it better than Xanax.  I was able to go to the mall today with my cousin for some after Christmas shopping.  It felt really great to just browse and shop without feeling uncomfortable and panicky.  I am sleepier with the Klonopin but it’s a small price to pay!

Hope everyone has a happy holidaze and a happy new year!

Edit: Oh yeah, my blood work came back and it turns out I do have low testosterone so I’ve been prescribed AndroGel 1%.  I apply 5 mg of it daily.  It’s kind of a pain but hopefully my libido will return.

Feeling so shitty these past weeks. It’s always up and down.

Is this because of the new meds?

Or is it all in my mind?

I rented The Power of Now from the Library. A friend recommended it to me as well as The Mind-Body Mood Solution.

Sleeping In

I stayed up ‘til I heard the birds chirping and slept through the entire day. I missed my dose I normally take this morning. It’s like you can really feel the grasp that the medication has on you when your body starts to withdraw. You take your pills and continue to feel helpless in bed, waiting for the shaking to stop.

It’s such a horrible feeling, but it is my fault for not sleeping at a decent hour. Even after my therapist told me the two most important things for people with ADHD are regular diet, and a regular sleeping schedule.

My doctor keeps raising my doses:

  • 40mg Lexapro daily
  • 5mg Abilify daily
  • 1mg Klonopin daily
  • 80mg Vyvanse daily
  • 5mg Pindolol, stopped taking b/c of horrible side effects
  • 20mg Amphetamine, as needed, up to 3

Hope everyone is doing well.  I’m not having that great of a semester.  I’m really behind and struggling to catch up.  My English teacher even recommended that I drop the class with a ‘W’ instead of failing with an ‘F’.  But I’m gonna get my shit together and pass this class with flying colors.

Best,

Andrew

I met someone on Friday. I like him a lot and he seems to really like me as well. We moved quickly in our relationship but I’m still unsure if we’re dating, per se. I don’t even know if I’ll see him again but I hope so.
I felt complete bliss when I was with him and we connected so well (we’re both Gemini!!!!!). I haven’t felt that happy in such a long time.

The only real problem is that all the side effects from the medication are getting worse and my doctor keeps raising my doses. (I’m getting a second opinion from another doctor in May.) I felt so happy on Saturday and Sunday that I decided to wean off of my medication. Not all of it, but at least the Lexapro and Abilify. I want badly to just feel normal again. I’m in a constant daze that I can’t snap out of. All I want to do is sleep. I’m unmotivated to do well in school.

I’ve already started breaking my pills in half so I can slowly reduce my dosage. I’ve consulted with my pharmacist. He didn’t help much (or didn’t give me the answer I wanted) and just told me to call my psychiatrist. My pdoc said he’ll give me a call tomorrow so I hope that he can actually give me some help with this. I’ll probably end up doing it my way by weaning off quicker than I should — it’s how desperate I am at this point.

I know that I shouldn’t go through all this trouble just for one boy that I’ve only known for a short time, but my gut is telling me that this is what’s supposed to happen. I hope my intuitions are correct on this one for the sake of my mental health. (It’s always for the sake of my mental health.)